# SDR VNAA202504170088

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670355225
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF L/H SIDE SEAT RAIL MOUNTING EXTRUSION 1EA. HOLE LOCATION AT FS 752.50 JUST BELOW STRG 15L WAS ELONGATED IN UNDERLYING STRUCTURE (LOWER FRAME SECTOR P/N SH670-35522-11) AND REQUIRES REPAIR. CORRECTIVE ACTION: PERFORMED A MAJOR REPAIR TO GOUGE DAMAGE AND ELONGATED HOLE ON LWR FRAME SECTOR AT FS752.50, LHS BY COMPLYING WITH MHIRJ REO 670-53-41-707 REV-DATED 2024-12-22. SEE SHEET 2 OF REO FOR ADDITIONAL AIRWORTHINESS LIMITATIONS.            SH670-35522-5
